My neurologist put me on requip and neurontin. I have the starter pack, and I am two nights into this. I am taking 300mgs of neurontin. (What does the neurontin do?) I am still having to take a vicoden because so far, I do not have any relief. I understand that it may take a while, until I am up to the full dose of requip to get results. I am not sleepy on the requip and neurontin like I was on the sinimet. Problem with sinimet, I was wide awake after 4 hours, and experienced a lot of nausea. My goal is to stop taking vicoden completely, and use only when I have a very bad night.
Anyone else using this combination??
Thanks for your feedback
Neurontin is for nerve pain. In RLS it is used because we often have burning nerve like pain in the legs.
I was taking 600mg neurontin 3x a day and .5 to 1 mg Requip at bedtime. 1800mg of Neurontin a day was starting to blur my vision, so my neurologist switched me this past Thursday to Lyrica 75mg 2x a day and increased the Requip to .5mg 3x a day. This combination is starting to work and I have been able to do without take Tramadol (Ultram) at bedtime.
I am on 1 mg of Requip, I take it each night at 9pm. It started working for me within the first few days of using the sample pack, each day seemed better & continuing to take 1 mg has been fine for me. I started mid-July of this year. It doesn't make me very sleepy, either, although it can I guess for other ppl. My dr & I were hoping that would help with my sleeping problems as well, but it did not so I still take Ambien... but only take 1/2 of a pill when I really need to.
I've been using 1mg of Requip everynight for over a yar - it ony took a couple of days to begin working and does work 99 % of the time. It makes me very sleepy though and I have no choice but to sleep about a hour after taking it. That, for me, is bliss because before I started using requip I hadly slept because of my restless legs syndrome, which madly, I get in all of my body! I've not experienced any tone side effects. Althoug I do get RLS alot more often in the day time now. Especially if I'm relaxing into a good long film - so I tend to avoid the TV as it makes mine worse. Some say sex is a good reliever - but I find sex makes it worse - does anyone else?